# SDR SWAA2014082031032

- Difficulty date: August 17, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 15,929 hours, 9,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISLE OVERHEAD EMER EXIT SIGN LIGHT LOOSE.  R & R LIGHT IAW MM.
